Characters and character cycles

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)583-598
Number of pages16
JournalJournal of the Mathematical Society of Japan
Volume45
Issue number4
DOIs
Publication statusPublished - Oct 1993

Fingerprint

Cycle
Character

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Characters and character cycles. / Ochiai, Hiroyuki.

In: Journal of the Mathematical Society of Japan, Vol. 45, No. 4, 10.1993, p. 583-598.

Research output: Contribution to journalArticle

@article{c9b04161c9b84fb284540b77cb67772a,
title = "Characters and character cycles",
author = "Hiroyuki Ochiai",
year = "1993",
month = "10",
doi = "10.2969/jmsj/04540583",
language = "English",
volume = "45",
pages = "583--598",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "4",

}

TY - JOUR

T1 - Characters and character cycles

AU - Ochiai, Hiroyuki

PY - 1993/10

Y1 - 1993/10

UR - http://www.scopus.com/inward/record.url?scp=84972559442&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972559442&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04540583

DO - 10.2969/jmsj/04540583

M3 - Article

AN - SCOPUS:84972559442

VL - 45

SP - 583

EP - 598

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -